# SDR QMLA201410095232

- Difficulty date: October 7, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N3817
- Make and model: Snias AS350B3
- Aircraft serial: 3941
- Aircraft time: 2,969 hours, 9,859 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Part number: 350A2300000703
- Part serial: TB4287
- Condition: Damaged
- Location: Tailboom
- Part time: 2,969 hours, 9,859 cycles
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL ROTOR GEAR BOX & THE VERTICAL STABILIZER BOLT MOUNTING POINTS ON TOP OF THE TAIL BOOM ARE DAMAGED & NEED REPAIR.  FOUND THAT THE WINDINGS INSIDE THE BOLT HOLES AT THE MOUNTING POINTS HAD BEEN PARTIALLY GROOVED INTO BY THE BOLTS.  THE STATION IS AT 380.3 INCHES.
